Alert archive / Georgia / Red Flag Warnings in 2013
Red Flag Warning 1, NWS Charleston, SC
NWS Charleston, SC issued this red flag warning at Mar 16, 2013, 3:52 AM EDT for 5 counties in South Carolina; 8 counties in Georgia. It took effect at Mar 16, 2013, 12:00 PM EDT. It was in force for 7 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 16, 2013, 3:52 AM EDT (07:52 UTC)
- In effect from
- Mar 16, 2013, 12:00 PM EDT
- Expired
- Mar 16, 2013, 7:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Charleston, SC
Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Long County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 16, 2:10 PM EDT | WILDFIRE 0 | 2 Nw Canadys, SC | |
| Mar 16, 2:35 PM EDT | WILDFIRE 0 | 6 W Luray, SC | |
| Mar 16, 2:39 PM EDT | WILDFIRE 0 | 4 Ssw Eastern Lake Mari, SC | WILDFIRE ON ZION ROAD. |
| Mar 16, 3:20 PM EDT | WILDFIRE 0 | 7 Ne Ridgeville, SC | |
| Mar 16, 5:52 PM EDT | WILDFIRE 0 | 2 E Early Branch, SC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 7.9 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2298 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
302 WWUS82 KCHS 160752 RFWCHS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 352 AM EDT SAT MAR 16 2013 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-161600- /O.UPG.KCHS.FW.A.0001.130316T1700Z-130316T2300Z/ /O.NEW.KCHS.FW.W.0001.130316T1600Z-130316T2300Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 352 AM EDT SAT MAR 16 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH...HIGHEST ACROSS SOUTHEAST SOUTH CAROLINA. * RELATIVE HUMIDITY...20 TO 25 PERCENT...EXCEPT 25 TO 35 PERCENT ALONG THE IMMEDIATE COAST. * TEMPERATURES...UPPER 70S TO AROUND 80...EXCEPT IN THE LOWER 70S NEAR THE IMMEDIATE COAST. * IMPACTS: THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS WILL RESULT IN HIGH FIRE DANGER TODAY. THIS MEANS THAT FIRES COULD NOT ONLY EASILY IGNITE...BUT ALSO ESCAPE CONTAINMENT AND BECOME FAST-SPREADING WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED. THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
657 WWUS82 KCHS 161358 RFWCHS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 958 AM EDT SAT MAR 16 2013 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-162200- /O.CON.KCHS.FW.W.0001.130316T1600Z-130316T2300Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 958 AM EDT SAT MAR 16 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA... * WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY: 20 TO 25 PERCENT...LOWEST AWAY FROM THE BEACHES. * TEMPERATURES: UPPER 70S TO NEAR 80 AWAY FROM THE IMMEDIATE COAST. * IMPACTS: THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS WILL RESULT IN HIGH FIRE DANGER TODAY. THIS MEANS THAT FIRES COULD NOT ONLY EASILY IGNITE...BUT ALSO ESCAPE CONTAINMENT AND BECOME FAST-SPREADING WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED. THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
825 WWUS82 KCHS 161859 RFWCHS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 259 PM EDT SAT MAR 16 2013 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-162300- /O.CON.KCHS.FW.W.0001.000000T0000Z-130316T2300Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 259 PM EDT SAT MAR 16 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA... * WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY: 20 TO 25 PERCENT...LOWEST AWAY FROM THE BEACHES. * TEMPERATURES: UPPER 70S TO NEAR 80 AWAY FROM THE IMMEDIATE COAST. * IMPACTS: THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS WILL RESULT IN HIGH FIRE DANGER TODAY. THIS MEANS THAT FIRES COULD NOT ONLY EASILY IGNITE...BUT ALSO ESCAPE CONTAINMENT AND BECOME FAST-SPREADING WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED. THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
362 WWUS82 KCHS 162249 RFWCHS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 649 PM EDT SAT MAR 16 2013 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-170000- /O.EXP.KCHS.FW.W.0001.000000T0000Z-130316T2300Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 649 PM EDT SAT MAR 16 2013 ...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING... WINDS WILL DIMINISH AND RELATIVE HUMIDITY WILL RISE THIS EVENING. THE RED FLAG WARNING WILL THEREFORE BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this red flag warning went out at Mar 16, 1:42 AM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Mar 16, 1:42 AM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
142 AM EDT SAT MAR 16 2013
.SYNOPSIS...
HIGH PRESSURE WILL PREVAIL INTO EARLY NEXT WEEK. A COLD FRONT WILL
THEN MOVE THROUGH THE AREA TUESDAY...FOLLOWED BY BRIEF HIGH
PRESSURE THROUGH WEDNESDAY BEFORE THE NEXT STORM SYSTEM AFFECTS
THE AREA LATE WEDNESDAY NIGHT AND THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
A TIGHT SURFACE PRESSURE GRADIENT WILL MAINTAIN PERSISTENT S/SW
WINDS AND WILL HOLD LOW TEMPERATURES IN THE UPPER 40S/LOWER 50S
MOST LOCATIONS. A FEW COOLER INLAND LOCATIONS WILL BOTTOM OUT IN
THE MID 40S...WHILE LOCATIONS ALONG THE IMMEDIATE COAST WILL HOLD
IN THE MID 50S OR EVEN RISE A FEW DEGREES OVERNIGHT. PATCHY CIRRUS
STREAMING INTO THE REGION FROM THE W/NW WILL HAVE MINIMAL IMPACT
ON CLEAR/MOSTLY CLEAR SKIES.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY/...
AT UPPER LEVELS...THE FLOW WILL REMAIN NEARLY ZONAL SATURDAY AND
SUNDAY. A WEAK UPPER LEVEL DISTURBANCE AND ASSOCIATED SURFACE LOW
FORMS IN THE MAIN BAROCLINIC ZONE ACROSS THE MID ATLANTIC STATES ON
SATURDAY. EVEN THOUGH THIS SURFACE LOW REMAINS WELL NORTH OF THE
REGION...IT WILL STRENGTHEN A WEST-SOUTHWEST PRESSURE GRADIENT AT
LOW LEVELS ACROSS THE REGION...WHICH WILL MAKE FOR BREEZY/GUSTY
CONDITIONS SATURDAY AFTERNOON. THE NEXT SIGNIFICANT UPPER TROUGH AND
ASSOCIATED SURFACE FRONT FORMS OVER THE CENTRAL U.S. BY LATER MONDAY
WITH LOW LEVEL SOUTHERLY FLOW. THE FRONT WILL REMAIN WELL WEST OF
THE REGION THROUGH MONDAY.
TEMPERATURES ARE EXPECTED TO BE QUITE WARM/ABOVE NORMAL THROUGH THE
PERIOD. HIGHS GENERALLY IN THE MID TO UPPER 70S AWAY FROM THE
IMMEDIATE COAST THROUGH THE PERIOD. COULD SEE SLIGHTLY LOWER HIGH
TEMPS ON MONDAY WITH INCREASING CLOUD COVER. LOWS WILL BE MILD...
GENERALLY IN THE 50S...WELL ABOVE NORMAL FOR THIS TIME OF YEAR.
EXPECT DRY CONDITIONS WITH NO PRECIP CHANCES THROUGH SUNDAY.
HOWEVER...INCREASING SOUTHERLY FLOW AND LOW LEVEL MOISTURE WELL
AHEAD OF THE NEXT COLD FRONT MONDAY WILL ALLOW FOR SLIGHT CHANCE
POPS.
LAKE WINDS...STILL COMING UP WITH MARGINAL LAKE WIND ADVISORY
CONDITIONS FOR SATURDAY WITH SUSTAINED WINDS OF 15 TO 20 KTS AND
GUSTS OF 20 TO 25 KTS. CONCERNED HOW MUCH WIND WILL MIX DOWN ACROSS
THE LAKE GIVEN COOL WATER TEMPS IN THE MID TO UPPER 50S. BEST
CHANCES FOR STRONGER WINDS WILL BE NEAR THE LAKE SHORE. GIVEN THE
MARGINAL NATURE...WILL HOLD OFF ISSUING A LAKE WIND ADVISORY FOR
NOW.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
EXPECT A MORE ACTIVE WEATHER PATTERN MUCH OF THIS PERIOD AS A COLD
FRONT IS EXPECTED TO SWEEP THROUGH ON TUESDAY WITH SOME SHOWERS AND
BREEZY CONDITIONS FOLLOWED BY ANOTHER AREA OF LOW PRESSURE LIKELY
DEVELOPING ACROSS THE SOUTHEAST STATES THURSDAY INTO FRIDAY. IT DOES
NOT LOOK LIKE THE FRONT WILL BE ABLE TO SQUEEZE OUT A LOT OF
RAINFALL WITH THE BEST LIFT AND MOISTURE REMAINING TO OUR NORTH.
HOWEVER...RAINFALL AMOUNTS SHOULD BE MORE SUBSTANTIAL WITH THE LATE
WEEK SYSTEM...ESPECIALLY SINCE IT WILL BE A LONGER DURATION EVENT.
TEMPERATURES WILL STILL BE ABOVE NORMAL TUESDAY AS THE COOL AIR MASS
LAGS BEHIND AND DOWNSLOPE FLOW DEVELOPS. COOLER TEMPS THEN EXPECTED
LATER PORTION OF THE WEEK...GENERALLY AROUND NORMAL. HOWEVER...TEMPS
COULD END UP BEING HELD WELL BELOW NORMAL LATE IN THE PERIOD
DEPENDING ON THE TRACK OF THE LOW AND AMOUNT OF RAINFALL.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
VFR CONDITIONS WILL PREVAIL AT KCHS AND KSAV THROUGH 06Z SUNDAY.
35-40 KT WINDS WITHIN A COUPLE THOUSAND FEET OF THE SURFACE WILL
RESULT IN LOW LEVEL WIND SHEAR AT BOTH TERMINALS THROUGH MID-
MORNING. THEN...AS DEEPER MIXING DEVELOPS IN THE LATE MORNING AND
AFTERNOON...WIND GUSTS WILL REACH UPWARDS OF 25-30 KT AT THE
TERMINALS...HIGHEST AT KCHS.
EXTENDED AVIATION OUTLOOK...MAINLY VFR. LLWS POSSIBLE MONDAY NIGHT.
&&
.MARINE...
OVERNIGHT...A TIGHT SURFACE PRESSURE GRADIENT AND STRENGTHENING
LOW LEVEL WINDS WILL SUPPORT SW WINDS 15-20 KT. CAPPED SEAS AT
4-5 FT...AND OPTED NOT TO RAISE ANY SMALL CRAFT ADVISORIES
ALTHOUGH CONDITIONS ARE BECOMING MARGINAL AND ONE MAY BE NEEDED
LATER THIS MORNING.
SATURDAY....THE REGION WILL BE UNDER THE INFLUENCE OF AN INCREASING
PRESSURE GRADIENT AND STRENGTHENING WINDS AS AN AREA OF LOW PRESSURE
MOVES ACROSS THE MID ATLANTIC STATES AND HIGHER PRESSURE REMAINS
SOUTH OF THE AREA ACROSS FLORIDA AND THE ADJACENT ATLANTIC WATERS.
SOUTHWEST WINDS OF GENERALLY 15 TO 20 KTS WITH GUSTS OF 20 TO 25 KTS
WILL BE POSSIBLE. THINK SCA CONDITIONS WILL BE MARGINAL DUE TO
PRESENCE OF COOL WATER LIMITING MIXING DOWN OF STRONGER WINDS. HAVE
HELD OFF ISSUANCE OF ANY SMALL CRAFT ADVISORIES FOR SATURDAY AT THIS
POINT. HOWEVER...IF A SMALL CRAFT IS NEEDED...IT WOULD LIKELY BE
FOR THE CHS HARBOR AND NEAR SHORE SC WATERS FROM EDISTO TO SANTEE.
WEAKENING PRESSURE GRADIENT AND WINDS FOR SATURDAY NIGHT THROUGH
SUNDAY NIGHT WITH NO HIGHLIGHTS EXPECTED. BY MONDAY AND TUESDAY...
WINDS AND SEAS WILL BE ON THE INCREASE AGAIN AHEAD OF THE NEXT
SURFACE COLD FRONT...EXPECTED TO MOVE THROUGH THE AREA TUESDAY.
COULD SEE MARGINAL SCA CONDITIONS AGAIN JUST AHEAD OF THE
FRONT...AND THEN BEHIND IT TUESDAY. HIGH PRESSURE WILL BUILD BACK
OVER THE REGION WEDNESDAY WITH NO HIGHLIGHTS EXPECTED.
&&
.FIRE WEATHER...
DATA CONTINUE TO SUPPORT GUSTY WINDS OF 15-25 MPH WITH GUSTS TO
30-35 MPH AND LOW HUMIDITY OF 20-25 PERCENT INLAND AND 25-35
PERCENT CLOSE TO THE COAST SATURDAY AFTERNOON/EARLY EVENING.
STATE AND FEDERAL USERS INDICATE THAT FUELS HAVE DRIED OUT
CONSIDERABLY OVER THE PAST FEW DAYS...SO CONDITIONS ARE BECOMING
MORE FAVORABLE FOR WILDFIRES. A FIRE WEATHER WATCH HAS BEEN ISSUED
FOR ALL FIRE ZONES. THE WATCH WILL EITHER BE UPGRADED TO A RED
FLAG WARNING OR REPLACED WITH A FIRE DANGER STATEMENT AS
CONFIDENCE INCREASES.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FIRE WEATHER WATCH FROM 1 PM EDT THIS AFTERNOON THROUGH THIS
EVENING FOR GAZ087-088-099>101-114>119-137>141.
SC...FIRE WEATHER WATCH FROM 1 PM EDT THIS AFTERNOON THROUGH THIS
EVENING FOR SCZ040-042>045-047>052.
MARINE...NONE.
&&
SYNOPSIS...
NEAR TERM...SPR
SHORT TERM...RFM
LONG TERM...RJB
AVIATION...JAQ
MARINE...SPR/RFM/JAQ
FIRE WEATHER...Hazardous weather outlook, Mar 15, 11:23 AM EDT, 16 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 1123 AM EDT FRI MAR 15 2013 SCZ045-161530- INLAND BERKELEY- 1123 AM EDT FRI MAR 15 2013 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. WINDS...WINDS COULD GUST AROUND 40 MPH ON SATURDAY FROM LATE MORNING THROUGH LATE AFTERNOON. THUS A WIND ADVISORY MAY BE NEEDED DURING THIS TIME. LAKE WINDS...STRONG WINDS ARE EXPECTED SATURDAY INTO SATURDAY EVENING ON LAKE MOULTRIE...ESPECIALLY ALONG THE LAKE SHORE. AS A RESULT...A LAKE WIND ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ087-099>101-114>119-137>141-SCZ047>052-161530- JENKINS-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN- COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY- COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 1123 AM EDT FRI MAR 15 2013 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-161530- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1123 AM EDT FRI MAR 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ088-SCZ040-042>044-161530- SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- 1123 AM EDT FRI MAR 15 2013 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. WINDS...WINDS COULD GUST AROUND 40 MPH ON SATURDAY FROM LATE MORNING THROUGH LATE AFTERNOON. THUS A WIND ADVISORY MAY BE NEEDED DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 3:14 AM EDT | Small Craft Advisory | CHS | 18 hr | |
| Mar 16, 4:08 AM EDT | Lake Wind Advisory | CHS | Berkeley | 4 hr |
| Mar 16, 7:45 AM EDT | Wind Advisory | CHS | Allendale, Berkeley, Colleton, Dorchester, Hampton | 7 hr |
| Mar 16, 2:59 PM EDT | Lake Wind Advisory | CHS | Berkeley | 6 hr |
Nearby
Red Flag Warnings in Georgia, 2013Red Flag Warnings in South Carolina, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.